# SDR GAIA99116

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5921162503
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND A SMALL HOLE IN THE MAIN CARGO DOOR BETWEEN L17L AND L18L AT STATION 370.  THE HOLE WAS REPAIRED IAW KITTY HAWK EA D9-52-002 THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
